HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Asymptotic behaviors of radially symmetric solutions of □u = |u| p for super critical values p in even space dimensions

Files in This Item:
pre346.pdf2.01 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83492

Title: Asymptotic behaviors of radially symmetric solutions of □u = |u| p for super critical values p in even space dimensions
Authors: Kubo, H. Browse this author
Kubota, K. Browse this author
Issue Date: 1-Sep-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 346
Start Page: 1
End Page: 66
Abstract: We study asymptotic behaviors as t -+ ±oo of solutions to the nonlinear wave equation Utt-Δu = |u|p (p > 1) in x E Rn , -∞ < t < ∞ for p larger than a critical value P0(n). These asymptotic behaviors guarantee the existence of the scattering operator. We prove the radially sym­metric small solutions exist and are asymptotic to the solutions of the homogeneous wave equations, provided n >_ 5.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69096
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University